# SDR UIEA2020081321681

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1180 LBL 98 TO 125 BELOW FLOOR INTERCOSTAL WEB FOUND CRACKED.  REPAIRED IAW SRM 53-40-51-2R-8 REPAIR 8 AND  RI-53-40-14131, REV A.
